# SDR HEEA0016147

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 2730502
- Condition: Damaged
- Location: Air Cond
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE HAS INTERMITTENT OPERATION.
